# SDR AALA990326

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 73-74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LAV SUPPORT SEAT TRACK NR 1 AT FORWARD CORNER OF L-4 DOOR AFT OF FRAME HAS HEAVY CORROSION.  INSTALLED NEW LAV SUPPORT SEAT TRACK NR 1 FORWARD FRAME 73 PER SRM 51-10-00.  (M)
